# SDR DL757020663

- Difficulty date: June 14, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N607DL
- Make and model: Boeing 757232
- Aircraft serial: 22814
- Aircraft time: 56,410 hours, 30,366 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146N66031
- Part serial: 00065
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 2 CARGO DOOR OUTER SKIN WAS FOUND WORN BEYOND SRM LIMITS.  REPAIR PER ER/A 417449-14.
